# SDR USAA060304

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACK IN RADIUS OF UPPER HINGE CUT OUT OF FWD SERVICE DOOR.  INSTALLED DOUBLER IAW TR 52-10-13, DEFECT SIZE: .375".
